# SDR AALA20100816LAX01

- Difficulty date: August 16, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 58,774 hours, 30,215 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7520 · Engine Cooling System
- Part: Clamp
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CHECK RIGHT ENGINE LOW POWER ON CLIMB.  FOUND PT2 FLEX LINE LEAKING MULTIPLE LOCATIONS UNDER PRESSURE.  FOUND THE PNEUMATIC DUCT CLAMPS LOOSE IN THE PYLON BY THE FAULTY PT2 FLEX LINE.  TIGHTENED CLAMPS NO DISCREPANCIES NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
